# SDR SWIA95669

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 20 HAS THREE CRACKED WING SUPPORT CLIPS ON UPPER SURFACE.  REMOVED AND REPLACED THREE WING SUPPORT CLIPS ON UPPER SURFACE OF RIB 20 ON RT WING, IAW EMB SRM 51-30-00 AND EMB SB 120-57-0031 PART 1.
